PhysiciansCare Extra Strength Non-Aspirin - 125 Boxes (2 tablets per box)
PhysiciansCare Extra Strength Non-Aspirin - 125 Boxes (2 tablets per box)

PhysiciansCare Extra Strength Non-Aspirin - 125 Boxes (2 tablets per box)

Your Price: $14.52< Click to Change Currency
Retail Price:$23.69
Your Savings:$9.17(39%)
Part Number:40800-001
CPR Savers Price Guarantee
Quantity Pricing
Quantity
Price
  • 1 - 9
  • $14.52
  • 10 - 24
  • $14.08
  • 25 - 49
  • $13.79
  • 50 - 99
  • $13.36
  • 100+
  • $13.07
Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, muscular aches, toothache, headache, menstrual cramps and common cold. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Related Items

Free currency converter